# SDR USAA951334

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delamination
- Location: Bs 727-908
- Part time: 43,618 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'TRANSIT CHECK' ULTRASONIC INSPECTION, FOUND DELAMINATION VARIOUS SIZES, BS 727-908 BETWEEN STRINGER 10 AND 14 RHS, ON FUSELAGE SKIN.  REPLACED UPPER ROW OF RIVETS AT STRINGER 14.  REPAIRED PER EA 3177A.  (M)
